MathSciNet Relay Station
MathSciNet bibliographic data
MR1948101 26B25 (49J53 90C26)
Benoist, Joël; Borwein, Jonathan M.; Popovici, Nicolae A characterization of quasiconvex vector-valued functions. Proc. Amer. Math. Soc. 131 (2003), no. 4, 1109–1113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement